MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips identified a software defect in intellispace cardiovascular (iscv) wherein the upgrade of intellispace cardiovascular (iscv) 4.1 to intellispace cardiovascular (iscv) 8.1 failed.The issue was identified outside of clinical use and no adverse events or harm were reported in the complaint ((b)(4)).Philips is currently updating the risk management matrix for the iscv product.Until this update is complete, and in an abundance of caution, philips is submitting a regulatory report for all iscv (intellispace cardiovascular) product malfunctions alleged in complaint investigations relating to data availability until the update of the risk management matrix is completed.
 
Additional Manufacturer Narrative
Philips identified a software defect in intellispace cardiovascular (iscv) wherein the upgrade of intellispace cardiovascular (iscv) 4.1 to intellispace cardiovascular (iscv) 8.1 failed.The issue was identified outside of clinical use and no adverse events or harm were reported in the complaint (b)(4).Based on the available information, there is no allegation of death or serious injury.The initial report was submitted as an abundance of caution since the iscv risk management matrix was undergoing an update.The risk assessment of the reported issue is performed and concluded that this issue would not be likely to cause or contribute to a death or serious injury if this were to recur and hence this issue is determined as non-reportable.

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23777105
Report Number3003768277-2025-015671
Device Sequence Number10091364
Product Code LLZ
UDI-Device Identifier00884838093072
UDI-Public(01)00884838093072(10)4.1.0.0(11)190416
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date05/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown